It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am also on Paxil and it did affect my orgasm response at first, however, since I've been on Paxil for two years these side effects went away. I have gained weight on Paxil, however, I'm not sure it is the Paxil or just my lifestyle. I don't follow a healthy diet and I don't exercise. I working to change my lifestyle. I can't blame the all my weight gain on the Paxil. Paxil gets so much bad rap on these boards. Paxil has made my life so much better. In the past I took Zoloft and did not seem to work for me. I had to take Xanax with Zoloft just to control the anxiety.

I have several friends that have been on Lexapro, and Prozac. They did encounter sexual side effects. All the SSRIs are known to cause sexual side effects. You may have to give each one a trial run to see how they work. I've researched Wellbutrin because the doctor I go to prescribes this AD most often. Wellbutrin has actually been known to increase desire in some people. I just could not take this AD because it made me more anxious. Why don't you add the Wellbutrin and see if that makes a difference? After about a month if it decreases the sexual side effects you can lower the Paxil. Just a thought.

I'll stick with my Paxil for me.





All times are GMT -7. The time now is 07:20 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!